# SDR DALA2025042503254

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 88,089 hours, 28,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 EXIT SIGN OVER 2L DOOR NEEDS REATTACHED. CORRECTIVE ACTION: RESECURED EXIT SIGN AS REQ. NTF. (6368650)
